Iordan V Ganev
Hausel Group
2 Publications
2019 | Published | Journal Article | IST-REx-ID: 5 |

Ganev IV. 2019. The wonderful compactification for quantum groups. Journal of the London Mathematical Society. 99(3), 778–806.
[Published Version]
View
| Files available
| DOI
| WoS
2018 | Published | Journal Article | IST-REx-ID: 322 |

Ganev IV. 2018. Quantizations of multiplicative hypertoric varieties at a root of unity. Journal of Algebra. 506, 92–128.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
Search
Filter Publications
Display / Sort
Export / Embed
Grants
2 Publications
2019 | Published | Journal Article | IST-REx-ID: 5 |

Ganev IV. 2019. The wonderful compactification for quantum groups. Journal of the London Mathematical Society. 99(3), 778–806.
[Published Version]
View
| Files available
| DOI
| WoS
2018 | Published | Journal Article | IST-REx-ID: 322 |

Ganev IV. 2018. Quantizations of multiplicative hypertoric varieties at a root of unity. Journal of Algebra. 506, 92–128.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv